Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

IV. Translations


Asharabi, Dr. Rashad

, Saudi Arabia
Field of research: Analysis
Host: Prof. Dr. Jürgen Prestin Universität zu Lübeck
  • Rashad M. Asharabi: Aliasing Error for Sampling Series Derivatives. In: SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING. 13, 2014, p. 1 - 20 [Sampling series, aliasing error, Fourier transform.].

  • Mahmoud H. Annaby and Rashad M. Asharabi: Computing eigenvalues of Sturm–Liouville problems by Hermite interpolations. In: Numerical Algorithms. 60, 2012, p. 355 - 367 [Sinc method, Hermite interpolations, Sturm–Liouville problem].

  • Mahmoud H. Annaby and Rashad M. Asharabi: Error estimates associated with sampling series of the linear canonical transforms. In: IMA Journal of Numerical Analysis. 35, 2015, p. 931 - 946 [Linear canonical transform; fractional Fourier transform; sampling theory; truncation, amplitude and jitter errors.].

  • Mahmoud H. Annaby and Rashad M. Asharabi: Bounds for truncation and perturbation errors of nonuniform sampling series. In: BIT Numerical Mathematics . 56, 2016, p. 807 - 832 [Nonuniform sampling theorems , Truncation, amplitude and jitter errors].

  • Rashad M. Asharabi and Jürgen Prestin: A Modification of Hermite sampling with a Gaussian multiplier. In: Numerical Functional Analysis and Optimization. 36, 2015, p. 419 - 437 [Error bounds; Gaussian convergence factor; Gaussian multiplier; Hermite sampling; Sinc approximation].

  • Rashad M. Asharabi and Jürgen Prestin: On two-dimensional classical and Hermite sampling. In: IMA Journal of Numerical Analysis. 36, 2016, p. 851 - 871 [Multidimensional sampling; generalized sampling; error bounds; Gaussian convergence factor.].

  • Rashad M. Asharabi: Generalized sinc-Gaussian sampling involving derivatives. In: Numerical Algorithms. ----, 2016, p. DOI 10.1007/s11075-016-0129-4 [Generalized sampling, Sinc approximation, Gaussian multiplier, Error bounds].

Bobkov, Prof. Dr. Sergey Germanovich

University of Minnesota, United States of America
Field of research: Analysis
Host: Prof. Dr. Alexander Grigor'yan Universität Bielefeld
  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Second order concentration on the sphere. In: Communications in Comtemporary Mathematics. 2016, [Concentration of measure phenomenon, logarithmic Sobolev inequalities].

  • Sergey Bobkov, James Melbourne: Hyperbolic measures on infinite dimensional spaces. In: Probability Surveys. 13, 2016, p. 57 - 88 [Hyperbolic (convex) measures, dimension, localization, dilation of sets].

  • Sergey Bobkov: Closeness of probability distributions in terms of Fourier-Stieltjes transforms. In: Uspekhi Matemat. Nauk. 71, 2016, p. 37 - 98 [Probability metrics, smoothing inequalities].

  • Sergey Bobkov: Closeness of probability distributions in terms of Fourier-Stieltjes transforms. In: Russian Math. Surveys. 71, 2016, p. 1021 - 1079 Original author: Sergey Bobkov (English) [Probability metrics, smoothing inequalities].

  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Regularized distributions and entropic stability of Cramer's characterization of the normal law. In: Stochastic Processes and their Applications. 126, 2016, p. 3865 - 3887 [Cramer's theorem, Normal characterization, Stability problems].

  • Sergey Bobkov, Gennadiy Chistyakov, Friedrich Götze: Stability of Cramer's characterization of normal laws in information distances. In: High dimensional probability VII: The Cargese Volume. Progress in Probability. (Ed. Christian Houdre, David Mason, Patricia Reynaud-Bouret, Jan Rosinski) Birkhauser, Springer, 2016, p. 3 - 35 [Characterization of normal laws, Cramer's theorem, Stability problems].

  • Sergey Bobkov: Asymptotic expansions for products of characteristic functions under moment assumptions of non-integer orders. In: The IMA Volumes in Mathematics and its Applications. Concentration, Convexity and Discrete Structures. (Ed. Eric Carlen, Mokshay Madiman, Elisabeth Werner) Springer, 2017, p. 297 - 357.

  • Sergey Bobkov: Concentration properties of restricted measures with applications to non-Lipschitz functions. In: Geometric Aspects of Functional Analysis, Lecture Notes in Mathematics. 2169, 2017, p. 25 - 53.

  • Sergey Bobkov: Berry-Esseen bounds and Edgeworth expansions in the central limit theorem for transport distances. In: Probability Theory and Related Fields. 2017, [Central Limit Theorem, Transport Distances, Edgeworth Expansions, Coupling].

Mel'nyk, Prof. Dr. Taras

Kiev National University - Taras Shevchenko -, Ukraine
Field of research: Analysis
Host: Prof. Dr. Christian Rohde Universität Stuttgart
  • Taras Mel'nyk: Homogenization of a boundary-value problem with a nonlinear boundary condition in a thick junction of type 3:2:1. In: Mathematical Methods in the Applied Sciences. 31, 2008, p. 1005 - 1027 [homogenization; thick junction; nonlinear boundary conditions; approximate model ].

  • Taras Mel'nyk, Andrii Popov: Asymptotic approximations of solutions to parabolic boundary value problems in thin perforated domains of rapidly varying thickness. In: Journal of Mathematical Sciences. 162, 2009, p. 348 - 373 [asymptotic approximations, parabolic problems, thin perforated domains of rapidly varying thickness].

  • Taras Mel'nyk, Olena Sivak: Asymptotic analysis of a parabolic semilinear problem with nonlinear boundary multiphase interactions in a perforated domain . In: Journal of Mathematical Sciences. 164, 2010, p. 427 - 453 [Homogenization, asymptotic approximation, parabolic semilinear problems, nonlinear boundary multiphase interactions, perforated domains ].

  • Taras Mel'nyk, Gregory Chechkin: Homogenization of a boundary value problem in a thick cascade junction. In: Journal of Mathematical Sciences. 154, 2008, p. 50 - 77 [Homogenization, thick cascade junctions].

  • Taras Mel'nyk, Gregory Chechkin, Tatiana Chechkina: Convergence theorems for solutions and energy functionals of boundary value problems in thick multilevel junctions of a new type with perturbed Neumann conditions on the boundary of thin rectangles. In: Journal of Mathematical Sciences. 159, 2009, p. 113 - 132 [convergence theorems, energy functionals, boundary value problems, thick multilevel junctions, perturbed boundary conditions].

  • Taras Mel'nyk, Gregory Chechkin: Asymptotic analysis of boundary value problems in thick cascade junctions. In: Reports of National Science Academy of Ukraine . 9, 2008, p. 16 - 23 Original author: Тарас Мельник, Грегорий Чечкин (Russian) [homogenization, boundary value problems, thick cascade junctions].

  • Taras Mel'nyk, Iulia Nakvasiuk, Wolfgang Wendland: Homogenization of the Signorini boundary-value problem in a thick junction and boundary integral equations for the homogenized problem. In: Mathematical Methods in the Applied Sciences. 34, no. 7, 2011, p. 758 - 775 [homogenization, Signorini boundary-value problems, thick junctions, boundary integral equations].

Ren, Prof. Dr. Jingli

Zhengzhou University, People's Republic of China
Field of research: Analysis
Host: Prof. Dr. Stefan Siegmund Technische Universität Dresden
  • Jingli Ren; Zhibo Cheng: On high-order delay differential equation. In: Computers & Mathematics with Applications. 57, 2009, p. 324 - 331 [Periodic solution; High-order; Delay differential equation; Inequality; Mawhin’s continuation theorem].

  • Jingli Ren; Zhibo Cheng: Periodic solutions for generalized high-order neutral differential equation in the critical case. In: Nonlinear Analysis: Theory, Methods & Application. 71, 2009, p. 6182 - 6193 [periodic solution, high order, neutral differential equation, critical case.].

Shayanfar, Dr. Nikta

Binaloud University of Mashhad, Iran
Field of research: Numerical analysis
Host: Prof. Dr. Heike Fassbender Technische Universität Carolo-Wilhelmina zu Braunschweig
  • Francisco Marcellán, Nikta Shayanfar: OPUC, CMV matrices and perturbations of measures supported on the unit circle. In: Linear Algebra and its Applications. 485, 2015, p. 305 - 344 [Orthogonal polynomials on the unit circle; GGT matrix; CMV matrix; Fundamental matrix; Canonical linear spectral transformations].

  • Nikta Shayanfar, Heike Fassbender: Linearization schemes for Hermite matrix polynomials. In: ScienceOpen, ScienceOpen Research. 2015, [Polynomial eigenvalue problem; Linearization; Eigenvalue problem; Matrix polynomial; Hermite basis; Interpolation polynomial].

Stockie, Prof. Dr. John Michael

Simon Fraser University, Canada
Field of research: Numerical analysis
Host: Prof. Dr. Malte A. Peter Universität Augsburg
  • Michael Chapwanya, Wentao Liu, John M. Stockie: A model for reactive porous transport during re-wetting of hardened concrete. In: Journal of Engineering Mathematics. 65, 2009, p. 53 - 73 [porous media, reaction-diffusion equations, concrete chemistry].

  • John Michael Stockie: Modelling and simulation of porous immersed boundaries. In: Computers and Structures. 87, 2009, p. 701 - 709 [fluid structure interaction, porous media, membrane transport].

  • Enkeleida Lushi and John M. Stockie: An inverse Gaussian plume approach for estimating atmospheric pollutant emissions from multiple point sources. In: Atmospheric Environment. 44, 2010, p. 1097 - 1107 [advection-diffusion equation, Gaussian plume, source estimation, inverse problem].

  • Isabell Graf, Maurizio Ceseri, John M. Stockie: Multiscale model of a freeze-thaw process for tree sap exudation. In: Journal of the Royal Society Interface. 12, 2015, p. 20150665 [tree sap, plant hydraulics, Stefan problem, porous media, phase change, sap exudation].

  • Jeffrey K. Wiens, JF Williams, John M. Stockie: Riemann solver for a kinematic wave traffic model with a discontinuous flux. In: Journal of Computational Physics. 242, 2013, p. 1 - 23 [traffic flow, hyperbolic conservation laws, conservative finite volume methods].

  • Isabell Graf and John M. Stockie: A mathematical model for maple sap exudation. In: Maple Syrup Digest. 24A, 2014, p. 15 - 19.

Tran Nhan Tam, Dr. Quyen

Da Nang University of Education, Vietnam
Field of research: Applied mathematics
Host: Prof. Dr. Michael Hinze Universität Hamburg
  • [3] Tran Nhan Tam Quyen: Variational method for multiple parameter identification in elliptic partial differential equations. In: (Submitted). 2016, p. 1 - 22.

  • [2] Michael Hinze and Tran Nhan Tam Quyen: Matrix coefficient identification in an elliptic equation with the convex energy functional method . In: Inverse Problems. 8, 2016, p. 1 - 29.

  • [1] Michael Hinze, Barbara Kaltenbacher and Tran Nhan Tam Quyen: Identifying conductivity in electrical impedance tomography with total variation regularization. In: Numerische Mathematik. 2017, p. 1 - 43.

  • [4] Michael Hinze, Bernd Hofmann and Tran Nhan Tam Quyen: Variational method for reconstructing the source in elliptic systems from boundary observations. In: (Submitted). 2017, p. 1 - 25.

Zainoulline, Prof. Dr. Kirill

University of Ottawa, Canada
Field of research: Algebra
Host: Prof. Dr. Ulf Rehmann Universität Bielefeld
  • Nikita Semenov, Kirill Zainoulline: A classification of projective homogeneous varieties up to motivic isomorphism. In: J. Math. Sciences. 140, 2007, p. 692 - 698 Original author: Nikita Semenov, Kirill Zainoulline (English).

  • Kirill Zainoulline: Canonical p-dimensions of algebraic groups and degrees of basic polynomial invariants. In: London Math. Bull.. 39, 2007, p. 301 - 304.

  • Victor Petrov, Nikita Semenov, Kirill Zainoulline: Zero-cycles on a twisted Cayley plane. In: Canadian Math. Bull.. 51, 2008, p. 114 - 124.

  • Alexander Vishik, Kirill Zainoulline: Motivic Splitting Lemma. In: Documenta Math.. 13, 2008, p. 81 - 96.

  • Victor Petrov, Nikita Semenov, Kirill Zainoulline: J-invariant of linear algebraic groups. In: Ann. Sci. Ecole Norm. Sup. (4). 41, 2008, p. 1023 - 1053.

  • Sergei Nikolenko, Nikita Semenov, Kirill Zainoulline: Motivic decompositions of anisotropic varieties of type F4 into generalized Rost motives. In: J. of K-theory. 3, 2009, p. 85 - 102.

  • Kirill Zainoulline: Special correspondences and Chow traces of Landweber-Novikov operations. In: J. Reine und Angew. Math.. 628, 2009, p. 195 - 204.

  • Ivan Panin, Kirill Zainoulline: Gersten resolution with support. In: Manuscripta Math.. 128, 2009, p. 443 - 452.

  • Nikita Semenov, Kirill Zainoulline: Essential dimension of Hermitian spaces. In: Math. Annalen. 346, 2010, p. 499 - 503.

  • Kirill Zainoulline: Degree formula for connective K-theory. In: Inventiones Math.. 179, 2010, p. 507 - 522.

  • Sanghoon Baek, Erhard Neher, Kirill Zainoulline: Basic polynomial invariants, fundamental representations and the Chern class map. In: Documenta Math.. 17, 2012, p. 135 - 150.

  • Kirill Zainoulline: Twisted gamma-filtration of a linear algebraic group. In: Compositio Math.. 148, 2012, p. 1645 - 1654.

  • Stefan Gille, Kirill Zainoulline: Equivariant pretheories and invariants of torsors. In: Transf. Groups. 17, 2012, p. 471 - 498.

  • Anne Queguiner-Mathieu, Nikita Semenov, Kirill Zainoulline: The J-invariant, Tits algebras and Triality. In: J. of Pure and Applied Algebra. 216, 2012, p. 2614 - 2628.

  • Baptiste Calmes, Victor Petrov, Kirill Zainoulline: Invariants, torsion indices and cohomology of complete flags. In: Ann. Sci. Ecole Norm. Sup. (4). 46, 2013, p. 405 - 448.

  • Alexey Ananyevskiy, Asher Auel, Skip Garibaldi, Kirill Zainoulline: Exceptional collections of line bundles on projective homogeneous varieties. In: Advances in Math.. 236, 2013, p. 111 - 130.

  • Sanghoon Baek, Kirill Zainoulline, Changlong Zhong: On the torsion of Chow groups of twisted Spin-flags. In: Math. Research Letters. 20, 2013, p. 601 - 614.

  • Skip Garibaldi, Kirill Zainoulline: The gamma-filtration and the Rost invariant. In: J. Reine und Angew. Math.. 696, 2014, p. 225 - 244.

  • Alex Hoffnung, Jose Malagon-Lopez, Alistair Savage, Kirill Zainoulline: Formal Hecke algebras and algebraic oriented cohomology theories. In: Selecta Math.. 20, 2014, p. 1213 - 1245.

  • Jose Malagon-Lopez, Kirill Zainoulline, Changlong Zhong: Invariants, exponents and formal group laws. In: J. of Algebra. 409, 2014, p. 244 - 264.

  • Baptiste Calmes, Kirill Zainoulline, Changlong Zhong: A coproduct structure on the formal affine Demazure algebra. In: Mathematische Zeitschrift. 282, 2016, p. 1191 - 1218.

  • Alexander Merkurjev, Alexander Neshitov, Kirill Zainoulline: Cohomological Invariants in degree 3 and torsion in the Chow group of a versal flag. In: Compositio Mathematica. 151, 2015, p. 1416 - 1432.

  • Baptiste Calmes, Kirill Zainoulline, Changlong Zhong: Equivariant oriented cohomology of flag varieties. In: Documenta Mathematica. Extra Volume: Alexander S. Merkurjev's Sixtieth Birthday. 2016, p. 113 - 144.